Has My Barrett's Esophagus Gotten Worse? - Oesophageal Patie...

Oesophageal Patients Association
4,332 members2,539 posts

Has My Barrett's Esophagus Gotten Worse?

I have Barrett's Esophagus. I was diagnosed with it the beginning of last year. I'm on Pantoprazole and Carafate to coat my stomach before eating anything. Lately, I have had nausea, and stomach pain at the top right side. My Gastroenterologist retired and so my PCP referred me to another one. I scheduled an appointment with the new one twice but HIS office canceled on me each time saying he wouldn't be in the office. I really need a new gastroenterologist so I'm waiting for my PCP to refer me back to Greater Baltimore Medical Center. Can anyone please tell me what their signs were that their BE got worse?

2 Replies
oldestnewest

I’ve had BE for years, stable on the pantoprazole. But had right upper quadrant pain. Ended up being gall bladder with gallstones...

Reply

I don't have my gallbladder. It was removed in 1996.

Reply

You may also like...